MathSciNet Relay Station
MathSciNet bibliographic data
MR1417849 (98c:17028) 17C40
Petersson, Holger P.; Racine, Michel L. Reduced models of Albert algebras. Math. Z. 223 (1996), no. 3, 367–385.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement